# SDR SWAA2022020165103

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 72,970 hours, 43,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY CABIN LIGHTS INTERMITTING ; / [01] R AND R L/H FWD POWER SUPPLY ASSY. R AND R L/H AND R/H BATTERY PACK REF AMM 33-51-06
